MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an intracept procedure, there was a slip of the introducer cannula prior to traversing the pedicle.The physician noticed that the introducer cannula jumped anteriorly quicker than usual and on the superior border of the pedicle.Bleeding was controlled throughout the procedure and dermabond was applied for closure.However, during the second procedure, the patient continued to experience bleeding and was transported to the emergency room (er).The physician stated that the cause of the bleeding was due to a vessel near or inside the pedicle being severed during the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instructions for use (ifu) product label.It states that breakage, slippage, misuse or mishandling of instruments or probe, such as on sharp edges, may cause burns or injury to the patient and unintended puncture wounds including vascular puncture and dural tear are adverse events potentially associated with the use of the intracept intraosseous nerve ablation system.A risk review was completed and confirmed that the event of hemorrhage major was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes that the lower gastric bleed is a known inherent risk with use of the device, as documented in the instructions for use (ifu).
 
Event or Problem Description
It was reported that during an intracept procedure, there was a slip of the introducer cannula prior to traversing the pedicle.The physician noticed that the introducer cannula jumped anteriorly quicker than usual and on the superior border of the pedicle.Bleeding was controlled throughout the procedure and dermabond was applied for closure.However, during the second procedure, the patient continued to experience bleeding and was transported to the emergency room (er).The physician stated that the cause of the bleeding was due to a vessel near or inside the pedicle being severed during the procedure.Additional information was received that the patient is doing well postoperatively.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the manufacturing documentation for the devices revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the device was used per the instructions for use (ifu) product label.It states that breakage, slippage, misuse or mishandling of instruments or probe, such as on sharp edges, may cause burns or injury to the patient and unintended puncture wounds including vascular puncture and dural tear are adverse events potentially associated with the use of the intracept intraosseous nerve ablation system.A risk review was completed and confirmed that the event of blood loss was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes that the lower gastric bleed is a known inherent risk with use of the device, as documented in the instructions for use (ifu).

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23950203
Report Number3006630150-2026-00021
Device Sequence Number10757910
Product Code GXI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number37772123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/25/2026
04/16/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/25/2026
05/14/2026
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient RaceBlack Or African American